CBS LogoCBS is the first broadcast network to set its fall premiere dates. The net once again went for a traditional rollout, debuting virtually its entire lineup during premiere week, which starts September 23. It will be preceded by CBS’ coverage of the 65th Primetime Emmy Awards on September 22, which will no doubt be used to promote the network’s fall launch. Providing a seamless transition, the hourlong premiere of How I Met Your Mother‘s final season will kick off premiere week at 8 PM on Sept. 23 featuring star Neil Patrick Harris who will host the Emmys the night before. As usual, reality veteran Survivor is starting a bit early, with a 90-minute premiere September 18. (Survivor is getting an early start for the 11th time in the past 12 seasons.) CBS also has set up a February 24 premiere date for new midseason drama Intelligence, which is slated to alternate with new fall drama Hostages in the Monday 10 PM slot. No dates yet for new drama Reckless, new comedies Friends With Better Lives and Bad Teacher and returning Mike & Molly. Here are CBS’ 2013-2014 premiere dates so far (new shows in bold caps):

Wednesday, Sept. 18

8-9:30 PM – SURVIVOR (27th edition premiere)

Carol
11 months
I really enjoy Hawaii 5-O! I like the characters and the way they interact with each other,...
JACK
11 months
Don't be foolish! Dump "We are Men" and the idiotic "The Millers", and bring back "Mike and...
11 months
Agree

Sunday, Sept. 22

8-11 PM ET/5-8 PM PT – THE 65TH PRIMETIME EMMY AWARDS

Monday, Sept. 23

8-9 PM – HOW I MET YOUR MOTHER (9th season premiere)

9-9:30 PM – 2 BROKE GIRLS (3rd season premiere)

9:30-10 PM – MOM (Series Debut)

10-11 PM – HOSTAGES (Series Debut)

Tuesday, Sept. 24

8-9 PM – NCIS (11th season premiere)

9-10 PM – NCIS: LOS ANGELES (5th season premiere)

10-11 PM – PERSON OF INTEREST (3rd season premiere)

Wednesday, Sept. 25

9-10 PM – CRIMINAL MINDS (9th season premiere)

10-11 PM – CSI: CRIME SCENE INVESTIGATION (14th season premiere)

Thursday, Sept. 26

8-8:30 PM – THE BIG BANG THEORY (7th season premiere)

8:30-9 PM – THE MILLERS (Series Debut)

9-9:30 PM – THE CRAZY ONES (Series Debut)

9:30-10 PM – TWO AND A HALF MEN (11th season premiere)

10-11 PM – ELEMENTARY (2nd season premiere)

Friday, Sept. 27

8-9 PM – UNDERCOVER BOSS (5th season premiere)

9-10 PM – HAWAII FIVE-0 (4th season premiere)

10-11 PM – BLUE BLOODS (4th season premiere)

Saturday, Sept. 28

10-11 PM – 48 HOURS (26th season premiere)

Sunday, Sept. 29

7-8 PM – 60 MINUTES (46th season premiere)

8-9 PM THE AMAZING RACE (23rd edition premiere)

9:00-10:00 PM THE GOOD WIFE (5th season premiere)

10:00-11:00 PM THE MENTALIST (6th season premiere)

Monday, Sept. 30

8:30-9:00 PM WE ARE MEN (Series Debut)

Monday, Feb. 24

10:00-11:00 PM INTELLIGENCE (Series Debut)